Review: could Crestor cause Joint pain?
Summary: Joint pain is found among people who take Crestor, especially for people who are female, 60+ old, have been taking the drug for 1 - 6 months, also take medication Aspirin, and have High blood cholesterol.
We study 57,792 people who have side effects while taking Crestor from FDA and social media. Among them, 1,947 have Joint pain. Find out below who they are, when they have Joint pain and more.
You are not alone: join a mobile support group for people who take Crestor and have Joint pain >>>
Crestor has active ingredients of rosuvastatin calcium. It is often used in high blood cholesterol. (latest outcomes from 60,085 Crestor users)
Joint pain has been reported by people with rheumatoid arthritis, osteoporosis, high blood cholesterol, high blood pressure, multiple sclerosis. (latest reports from 118,838 Joint pain patients)
On Feb, 11, 2015: 57,792 people reported to have side effects when taking Crestor. Among them, 1,947 people (3.37%) have Joint Pain.
Time on Crestor when people have Joint pain * :
|< 1 month||1 - 6 months||6 - 12 months||1 - 2 years||2 - 5 years||5 - 10 years||10+ years |
|Joint pain||22.60%||41.56%||14.29%||8.05%||7.79%||3.90%||1.82% |
Age of people who have Joint pain when taking Crestor * :
|Joint pain||0.33%||0.00%||0.00%||0.11%||1.32%||10.58%||29.93%||57.73% |
Severity of Joint pain when taking Crestor ** :
|least||moderate||severe||most severe |
|Joint pain||5.13%||53.85%||30.77%||10.26% |
How people recovered from Joint pain ** :
|while on the drug||after off the drug||not yet |
|Joint pain||11.11%||0.00%||88.89% |
Top conditions involved for these people * :
- Blood cholesterol increased (531 people, 27.27%)
- Hypertension (195 people, 10.02%)
- Hypercholesterolaemia (188 people, 9.66%)
- Osteoporosis (152 people, 7.81%)
- Pain (78 people, 4.01%)
Top co-used drugs for these people * :
- Aspirin (519 people, 26.66%)
- Nexium (222 people, 11.40%)
- Synthroid (211 people, 10.84%)
- Plavix (189 people, 9.71%)
- Lipitor (167 people, 8.58%)
* Approximation only. Some reports may have incomplete information.
** Reports from social media are used.
How to use the study: print a copy of the study and bring it to your health teams to ensure drug risks and benefits are fully discussed and understood.
Get connected: join our support group of crestor and joint pain on
Do you have Joint Pain while taking Crestor?
You are not alone! Join a mobile support group:
- support group for people who take Crestor and have Joint Pain
- support group for people who take Crestor
- support group for people who have Joint Pain
Drugs in real world that are associated with:
Could your condition cause:
Can you answer these questions (Ask a question):
More questions for: Crestor, Joint pain
You may be interested at these reviews (Write a review):
- Meloxicam and dialtizam taken together at same time.... (2 responses)
I also take ducosate and senokot....but it wud not take it....but my thing is that I take my tiazac (dialtazem) and my last of two...meloxicam...at night with ducosate...about 11 pm...at three am every night...I get this pain in my left chest...just below my breast....excruciating pain....last for hours...and and it sets me in anxiety attack where heart beats 124-132....hv been to hospital for it...hv afib...and four stents as had two heart attacks march 11, 2011...and april 26, 2011 as they were putting last one in...ok that is all...oh I feel really nauseated...and hv vomited ... and burps taste like dirt...they last 3=5 hrs....at 4;30 am I take a Tylenol 2 w/codeine....tis 6;10- am and hv been in pain since 2;30 am....my dr don't do anything...anyways thanks ... I do know that meloxicam is not supposed to be taken with a bad heart..but she is my dr...anything u can do wud be great...tiazac is 180 mg...and meloxicam is 7.5 mg twice a day..also take 81 mg aspirin....
- Thrush while on prograf
I am a health provider at an emergency room and had a patient come in because of a food bolus and when i examined his oral/pharynx I noticed he had thrush. Patient stated it has been their for a while. Patient also stated he has been having progressive difficulty in swallowing. Pt is a kidney transplant patient and has been worked up for other causes of his thrush (including HIV, as per patient results neg) and everything came back negative. I can only conclude that maybe the prograf which is a immunosupressent can possible be the cause
- Faslodex driven hell
I have metastatic breast cancer...which has spread to my bones. Needless to say...I'm not a happy camper. Faslodex was my oncologist’s drug of choice for me. I've been on it since July 28, 2014....My first month was loading dosage...and each month that has followed I receive two injections in my tush...250mg each...for a total of 500mg monthly. Tomorrow, Monday November 17, 2014, will be my third round...not including the month of loading. As per my PET scan one month ago...the Faslodex has not started working. From everything I have been told...and read...it takes four to even six rounds to start working...if in fact it works at all.....@%^&*@#...says it all...if ya know what I mean.
What has kicked in from Faslodex...are some horrific side effects......About a month ago...I started having a strange little cough...dry...most of the time.....At times the cough becomes uncontrollable for aprox 15 / 20 minutes...then calms. NOTHING works at relieving it...although I suck down water like it is my last drink on earth...and use a wonderful...soothing throat drop, Halls Breezers...Cool Berry...which eases me...even if it is only psychologically, it is magical. The cough has gotten considerably worse over time...and for those that don't know me...I am sure they think I smoke ten packs a day. My voice is also affected at times due to the cough. My breathing is horrific...and I can no longer walk for any length of time...or for more than a short distance.....Nor can I walk and talk without coughing...and or losing my breath. Stamina...this I have none of!!! And this past week...the shit hit the fan.....Joining the cough...are bone and joint pains...as well as muscle pain. When I called my doctor...@ Sloan Kettering...I spoke with the nurse...and she had not a damn clue as to what might help. As a matter of fact...she told me that she has never heard of any of the side effects that I am now having. WHAT'S WRONG WITH THIS PICTURE???? EVERYTHING!!! However...when I check reputable sites...I find not a few...but hundreds of other people with the same side effects.
From what I have read on all the sites...the only way "WE" are going to get help with issues like these...is by sharing with one another. Not one of the individuals that I speak of has had any positive help with their side effects from their doctors. Am I pissed off??? You bet I am. As for depression...that only comes in small doses for me.....like yesterday...when my body hurt me so badly...my cough was out of control...I had difficulty breathing...and I could not stand on my own two feet without holding on. That moment in time has passed...but for how long??? What will I be hit with next??? When???
- Cymbalta caused joint pain
I had taken Cymbalta for about 1.5 years and after taking it for a few months, I started having widespread joint pain. The joint pain has gotten worse and is becoming debilitating. Joint pain in the literature as a side affect of the drug but the joint pain seems to be permanent! I have not taken Cymbalta in a couple years but the joint pain has remained. I have had blood tests and my doctor says the tests show it is not arthritis.
- Concerned and worried (1 response)
I want to know why I have got such a big hair loss when I had a fantastic head of hair before I started taking these drugs I also have a dry cough I have been told its asthma I dont accept this as the inhaler dosent do anything for me why ďont doctors take notice of our concerns I want soneone to be truthful and honest about these drugs. I dont have high blood pressure and never have but my doctor said the perindopril are a precaution. Also can I not stop taking statin and keep my own cholestrol down can anyone help me im so miserable and unhappy.
More reviews for: Crestor, Joint pain
Comments from related studies:
From this study (4 weeks ago):
I am using ARV's and as a result thereof have to take crestor to keep my cholesterol down. Very light rush last 2 years on my legs both times.
Never on my cheeks
Some shortness of breath when very active (not fit anyway)
Stopped the crestor 3 days ago and awaiting results. Don't want to talk to soon...
From this study (5 months ago):
Had sholder joint pain for 1 year plus
From this study (5 months ago):
Joint pain left elbow and wrists
Post a new comment OR Read more comments
NOTE: The study is based on active ingredients and brand name. Other drugs that have the same active ingredients (e.g. generic drugs) are NOT considered.
WARNING: Please DO NOT STOP MEDICATIONS without first consulting a physician since doing so could be hazardous to your health.
DISCLAIMER: All material available on eHealthMe.com is for informational purposes only, and is not a substitute for medical advice, diagnosis, or treatment provided by a qualified healthcare provider. All information is observation-only, and has not been supported by scientific studies or clinical trials unless otherwise stated. Different individuals may respond to medication in different ways. Every effort has been made to ensure that all information is accurate, up-to-date, and complete, but no guarantee is made to that effect. The use of the eHealthMe site and its content is at your own risk.
You may report adverse side effects to the FDA at http://www.fda.gov/medwatch/ or 1-800-FDA-1088 (1-800-332-1088).
If you use this eHealthMe study on publication, please acknowledge it with a citation: study title, URL, accessed date.